Quantum Cohomology and Crepant Resolutions: A Conjecture
Annales de l'Institut Fourier, Volume 63 (2013) no. 2, pp. 431-478.

We give an expository account of a conjecture, developed by Coates–Iritani–Tseng and Ruan, which relates the quantum cohomology of a Gorenstein orbifold 𝒳 to the quantum cohomology of a crepant resolution Y of 𝒳. We explore some consequences of this conjecture, showing that it implies versions of both the Cohomological Crepant Resolution Conjecture and of the Crepant Resolution Conjectures of Ruan and Bryan–Graber. We also give a ‘quantized’ version of the conjecture, which determines higher-genus Gromov–Witten invariants of 𝒳 from those of Y.

Nous présentons une conjecture développée par Coates-Iritani-Tseng et Ruan, qui relie la cohomologie quantique d’un orbifold de Gorenstein 𝒳 à la cohomologie quantique d’une résolution crépante Y de 𝒳. Nous explorons quelque conséquences de cette conjecture et montrons qu’elle implique des versions de la Conjecture de la Résolution Crépante Cohmologique et des Conjectures de la Résolution Crépante de Ruan et Bryan-Graber. Nous donnons aussi une version «  quantisée  » de la conjecture, qui détermine les invariants de Gromov-Witten de genre supérieur de 𝒳 à partir de ceux de Y.

DOI: 10.5802/aif.2766
Classification: 53D45, 14N35, 83E30
Keywords: Quantum cohomology, orbifold, crepant resolution, Gromov–Witten invariants.
Mot clés : Cohomologie quantique, orbifold, résolution crépante, les invariants de Gromov-Witten.
Coates, Tom 1; Ruan, Yongbin 2

1 Imperial College London Department of Mathematics London SW7 2AZ United Kingdom
2 Department of Mathematics University of Michigan Ann Arbor MI 48105 USA
@article{AIF_2013__63_2_431_0,
     author = {Coates, Tom and Ruan, Yongbin},
     title = {Quantum {Cohomology} and {Crepant} {Resolutions:} {A} {Conjecture}},
     journal = {Annales de l'Institut Fourier},
     pages = {431--478},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {2},
     year = {2013},
     doi = {10.5802/aif.2766},
     zbl = {1275.53083},
     mrnumber = {3112518},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2766/}
}
TY  - JOUR
AU  - Coates, Tom
AU  - Ruan, Yongbin
TI  - Quantum Cohomology and Crepant Resolutions: A Conjecture
JO  - Annales de l'Institut Fourier
PY  - 2013
SP  - 431
EP  - 478
VL  - 63
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2766/
DO  - 10.5802/aif.2766
LA  - en
ID  - AIF_2013__63_2_431_0
ER  - 
%0 Journal Article
%A Coates, Tom
%A Ruan, Yongbin
%T Quantum Cohomology and Crepant Resolutions: A Conjecture
%J Annales de l'Institut Fourier
%D 2013
%P 431-478
%V 63
%N 2
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2766/
%R 10.5802/aif.2766
%G en
%F AIF_2013__63_2_431_0
Coates, Tom; Ruan, Yongbin. Quantum Cohomology and Crepant Resolutions: A Conjecture. Annales de l'Institut Fourier, Volume 63 (2013) no. 2, pp. 431-478. doi : 10.5802/aif.2766. http://www.numdam.org/articles/10.5802/aif.2766/

[1] Abramovich, Dan; Graber, Tom; Vistoli, Angelo Algebraic orbifold quantum products, Orbifolds in mathematics and physics (Contemp. Math.), Volume 310, Amer. Math. Soc., Providence, RI, Madison, WI, 2001 (2002), pp. 1-24 | MR | Zbl

[2] Abramovich, Dan; Graber, Tom; Vistoli, Angelo Gromov-Witten theory of Deligne-Mumford stacks, Amer. J. Math., Volume 130 (2008), pp. 1337-1398 | DOI | MR | Zbl

[3] Aganagic, Mina; Bouchard, Vincent; Klemm, Albrecht Topological strings and (almost) modular forms, Comm. Math. Phys., Volume 277 (2008), pp. 771-819 | DOI | MR | Zbl

[4] Aspinwall, Paul S.; Greene, Brian R.; Morrison, David R. Calabi-Yau moduli space, mirror manifolds and spacetime topology change in string theory, Nuclear Phys. B, Volume 416 (1994), pp. 414-480 | DOI | MR | Zbl

[5] Barannikov, Serguei Quantum periods. I. Semi-infinite variations of Hodge structures, Internat. Math. Res. Notices (2001), pp. 1243-1264 | DOI | MR | Zbl

[6] Beĭlinson, A. A.; Bernstein, J.; Deligne, P. Faisceaux pervers, Analysis and topology on singular spaces, I (Astérisque), Volume 100, Soc. Math. France, Luminy, 1981 (1982), pp. 5-171 | MR | Zbl

[7] Bryan, Jim; Graber, Tom The crepant resolution conjecture, Algebraic geometry—Seattle 2005. Part 1 (Proc. Sympos. Pure Math.), Volume 80, Amer. Math. Soc., Providence, RI (2009), pp. 23-42 | MR | Zbl

[8] Bryan, Jim; Graber, Tom; Pandharipande, Rahul The orbifold quantum cohomology of 2 /Z 3 and Hurwitz-Hodge integrals, J. Algebraic Geom., Volume 17 (2008), pp. 1-28 | DOI | MR | Zbl

[9] Chen, Weimin; Ruan, Yongbin Orbifold Gromov–Witten theory, Orbifolds in mathematics and physics (Contemp. Math.), Volume 310, Amer. Math. Soc., Providence, RI, Madison, WI, 2001 (2002), pp. 25-85 | MR | Zbl

[10] Chen, Weimin; Ruan, Yongbin A new cohomology theory of orbifold, Comm. Math. Phys., Volume 248 (2004), pp. 1-31 | DOI | MR | Zbl

[11] Coates, Tom Givental’s Lagrangian cone and S 1 -equivariant Gromov-Witten theory, Math. Res. Lett., Volume 15 (2008), pp. 15-31 | DOI | MR | Zbl

[12] Coates, Tom On the crepant resolution conjecture in the local case, Comm. Math. Phys., Volume 287 (2009), pp. 1071-1108 | DOI | MR | Zbl

[13] Coates, Tom; Givental, Alexander Quantum Riemann-Roch, Lefschetz and Serre, Ann. of Math. (2), Volume 165 (2007), pp. 15-53 | DOI | MR | Zbl

[14] Coates, Tom; Iritani, Hiroshi; Tseng, Hsian-Hua Wall-crossings in toric Gromov-Witten theory. I. Crepant examples, Geom. Topol., Volume 13 (2009), pp. 2675-2744 | DOI | MR | Zbl

[15] Coates, Tom; Lee, Yuan-Pin; Corti, Alessio; Tseng, Hsian-Hua The quantum orbifold cohomology of weighted projective spaces, Acta Math., Volume 202 (2009), pp. 139-193 | DOI | MR | Zbl

[16] Cox, David A.; Katz, Sheldon Mirror symmetry and algebraic geometry, Mathematical Surveys and Monographs, 68, American Mathematical Society, Providence, RI, 1999 | MR | Zbl

[17] Dubrovin, Boris Geometry of 2D topological field theories, Integrable systems and quantum groups (Lecture Notes in Math.), Volume 1620, Springer, Berlin, Montecatini Terme, 1993 (1996), pp. 120-348 | MR | Zbl

[18] Faber, Carel; Shadrin, Sergey; Zvonkine, Dimitri Tautological relations and the r-spin Witten conjecture (preprint, available arXiv:math/0612510) | Numdam | MR

[19] Fulton, W.; Pandharipande, R. Notes on stable maps and quantum cohomology, Algebraic geometry—Santa Cruz 1995 (Proc. Sympos. Pure Math.), Volume 62, Amer. Math. Soc., Providence, RI (1997), pp. 45-96 | MR | Zbl

[20] Givental, Alexander B. Homological geometry. I. Projective hypersurfaces, Selecta Math. (N.S.), Volume 1 (1995), pp. 325-345 | DOI | MR | Zbl

[21] Givental, Alexander B. Gromov-Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J., Volume 1 (2001), p. 551-568, 645 | MR | Zbl

[22] Givental, Alexander B. Symplectic geometry of Frobenius structures, Frobenius manifolds (Aspects Math., E36), Vieweg, Wiesbaden (2004), pp. 91-112 | MR | Zbl

[23] Hertling, C. Frobenius manifolds and moduli spaces for singularities, Cambridge Tracts in Mathematics, 151, Cambridge University Press, 2002 | MR | Zbl

[24] Hertling, C.; Manin, Yu. Weak Frobenius manifolds, Internat. Math. Res. Notices (1999), pp. 277-286 | DOI | Zbl

[25] Keel, Seán; Mori, Shigefumi Quotients by groupoids, Ann. of Math. (2), Volume 145 (1997), pp. 193-213 | DOI | MR | Zbl

[26] Lee, Y.-P. Invariance of tautological equations. I. Conjectures and applications, J. Eur. Math. Soc. (JEMS), Volume 10 (2008), pp. 399-413 | DOI | MR | Zbl

[27] Lee, Y.-P. Invariance of tautological equations. II. Gromov-Witten theory, J. Amer. Math. Soc., Volume 22 (2009), pp. 331-352 | DOI | MR | Zbl

[28] Manin, Yuri I. Frobenius manifolds, quantum cohomology, and moduli spaces, American Mathematical Society Colloquium Publications, 47, American Mathematical Society, Providence, RI, 1999 | MR | Zbl

[29] Milanov, Todor E. The equivariant Gromov-Witten theory of P 1 and integrable hierarchies, Int. Math. Res. Not. IMRN (2008) (Art. ID rnn 073, 21) | MR | Zbl

[30] Pan, JianZhong; Ruan, YongBin; Yin, XiaoQin Gerbes and twisted orbifold quantum cohomology, Sci. China Ser. A, Volume 51 (2008), pp. 995-1016 | DOI | MR | Zbl

[31] Perroni, Fabio Chen-Ruan cohomology of ADE singularities, Internat. J. Math., Volume 18 (2007), pp. 1009-1059 | DOI | MR | Zbl

[32] Ruan, Yongbin The cohomology ring of crepant resolutions of orbifolds, Gromov-Witten theory of spin curves and orbifolds (Contemp. Math.), Volume 403, Amer. Math. Soc., Providence, RI (2006), pp. 117-126 | MR | Zbl

[33] Ruan, Yongbin, unpublished

[34] Tseng, Hsian-Hua Orbifold quantum Riemann-Roch, Lefschetz and Serre, Geom. Topol., Volume 14 (2010), pp. 1-81 | DOI | MR | Zbl

[35] Witten, Edward Quantum Background Independence In String Theory (arXiv:hep-th/9306122)

Cited by Sources: